# SDR DALA2019091105264

- Difficulty date: September 11, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 46,769 hours, 23,708 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRMAN WEB HIGH PRIORITY ALERT WHEEL N/W STRG FAULT. WHEEL NW STR FAULT AFTER GEAR EXTENSION. ECAM MSG CAME ON ABOUT 1 MINUTE BEFORE TOUCHDOWN. UNEVENTFUL LANDING. R/R LANDING GEAR SAFETY VALVE IAW AMM 32-31.
